Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 202, NWS Fort Worth, TX

May 10, 20164 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2016, 7:53 PM CDT for 4 counties in Texas. It was in force for 67 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 7:53 PM CDT (00:53 UTC)
Expired
May 10, 2016, 9:00 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
65.0 mph

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:54 PM CDTTSTM WND GST 608 Ene Fort Worth, TXi820 NORTH BOUND AT RANDOL MILL ROAD. ALSO MULTIPLE TREE BRANCHES DOWN
May 10, 7:55 PM CDTTSTM WND GST 65Hurst, TXESTIMATED 65 MPH WIND GUST AT TRINITY BLVD AND S. RAIDER DR. IN HURST
May 10, 7:56 PM CDTTSTM WND GST 73Euless, TXGLADE ROAD AND 360. MEASURED WITH A HAND-HELD ANEMOMETER
May 10, 8:04 PM CDTTSTM WND DMGEuless, TX6 INCH TREE LIMBS DOWNS WITH AN ESTIMATED 60 MPH WIND GUST AT GLADE ROAD AND HIGHWAY 121 IN EULESS
May 10, 8:04 PM CDTHAIL 0.755 S Argyle, TX$$
May 10, 8:07 PM CDTHAIL 0.751 Ne Grapevine, TXSOUTH SIDE GRAPEVINE RESERVOIR
May 10, 8:21 PM CDTTSTM WND DMGNorth Richland Hills, TX8 TREE BRANCES DOWN ON HOUSES. GLENVIEW AND RUFE SNOW.
May 10, 8:25 PM CDTHAIL 0.884 W Plano, TXPRESTON ROAD AND GEORGE BUSH TURNPIKE
May 10, 8:34 PM CDTHAIL 0.885 S Frisco, TX121 AND THE NORTH DALLAS TOLLWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3748 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.4

Open this sounding in Storm Lab

The text

As transmitted.

481 
WUUS54 KFWD 110053
SVRFWD
TXC085-113-121-439-110200-
/O.NEW.KFWD.SV.W.0202.160511T0053Z-160511T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLLEYVILLE...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...65 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
  PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...RICHARDSON...
  LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...ROWLETT...EULESS...
  BEDFORD AND GRAPEVINE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3326 9651 3276 9652 3256 9731 3309 9731
TIME...MOT...LOC 0053Z 244DEG 33KT 3288 9712 

HAIL...1.00IN
WIND...65MPH
 
$$

DUNN
3 follow-up statements
385 
WWUS54 KFWD 110118
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT TUE MAY 10 2016

TXC439-110127-
/O.CAN.KFWD.SV.W.0202.000000T0000Z-160511T0200Z/
TARRANT TX-
818 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TARRANT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3326 9651 3276 9652 3271 9703 3312 9703
TIME...MOT...LOC 0117Z 244DEG 33KT 3298 9688 

$$

TXC085-113-121-110200-
/O.CON.KFWD.SV.W.0202.000000T0000Z-160511T0200Z/
COLLIN TX-DALLAS TX-DENTON TX-
818 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COLLIN...NORTHERN DALLAS AND SOUTHEASTERN DENTON
COUNTIES...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARROLLTON...
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTH DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...MCKINNEY...
CARROLLTON...FRISCO...RICHARDSON...LEWISVILLE...ALLEN...ROWLETT...
GRAPEVINE...WYLIE...COPPELL...THE COLONY...FARMERS BRANCH...UNIVERSITY
PARK AND SACHSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3326 9651 3276 9652 3271 9703 3312 9703
TIME...MOT...LOC 0117Z 244DEG 33KT 3298 9688 

HAIL...1.00IN
WIND...60MPH
 
$$

92
553 
WWUS54 KFWD 110137
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT TUE MAY 10 2016

TXC121-110146-
/O.CAN.KFWD.SV.W.0202.000000T0000Z-160511T0200Z/
DENTON TX-
837 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3326 9651 3284 9652 3277 9691 3299 9684
      3317 9684
TIME...MOT...LOC 0136Z 256DEG 26KT 3299 9673 

$$

TXC085-113-110200-
/O.CON.KFWD.SV.W.0202.000000T0000Z-160511T0200Z/
COLLIN TX-DALLAS TX-
837 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COLLIN AND NORTHEASTERN DALLAS COUNTIES...

AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RICHARDSON...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...
RICHARDSON...ALLEN...ROWLETT...WYLIE...FARMERS BRANCH...UNIVERSITY PARK...
SACHSE...ADDISON...HIGHLAND PARK...MURPHY...FAIRVIEW...PRINCETON AND
LUCAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3326 9651 3284 9652 3277 9691 3299 9684
      3317 9684
TIME...MOT...LOC 0136Z 256DEG 26KT 3299 9673 

HAIL...1.00IN
WIND...60MPH
 
$$

92
030 
WWUS54 KFWD 110152
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT TUE MAY 10 2016

TXC085-113-110202-
/O.EXP.KFWD.SV.W.0202.000000T0000Z-160511T0200Z/
COLLIN TX-DALLAS TX-
852 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLIN AND
NORTHEASTERN DALLAS COUNTIES WILL EXPIRE AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3326 9651 3284 9652 3277 9691 3299 9684
      3317 9684
TIME...MOT...LOC 0150Z 244DEG 33KT 3299 9673 

$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:27 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 10, 6:27 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE MAY 10 2016

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THUNDERSTORMS AT ALL METROPLEX TERMINALS. THE MOST LIKELY TIME FOR
THESE STORMS TO IMPACT THE METRO SITES WILL BE BETWEEN 00Z AND
03Z. FTW AND AFW MAY EVEN HAVE THUNDER JUST PRIOR TO 00Z AS
STORMS CONTINUE TO DEVELOP OVER WESTERN TARRANT COUNTY. THESE
STORMS HAVE A HISTORY OF HAIL AND GUSTY WINDS SO THESE HAZARDS ARE
LIKELY. WACO WILL ALSO HAVE A GOOD CHANCE OF STORMS BETWEEN 00Z
AND 04Z AS STORMS MOVE EAST/SOUTHEAST OUT OF HAMILTON AND BOSQUE
COUNTY. ALL STORMS SHOULD WEAKEN AND DISSIPATE BETWEEN 03Z AND
05Z.

VFR CONDITIONS WILL PREVAIL AFTER THE STORMS MOVE THROUGH.
HOWEVER...SOME MVFR CEILINGS WILL LIKELY RETURN TO WACO AROUND
SUNRISE AND THE METROPLEX TAF SITES AN HOUR OR TWO LATER. MVFR
CEILINGS WILL LIFT AND SCATTER BY MIDDAY WEDNESDAY BUT CEILINGS
AROUND 5000 FT WILL PREVAIL THROUGH WEDNESDAY AFTERNOON.

A SOUTH WIND WILL PREVAIL AT SPEEDS BETWEEN 12 AND 18 KNOTS ALONG
WITH SOME STRONGER GUSTS IN AND NEAR THUNDERSTORMS.

THE BEST CHANCE OF STORMS WEDNESDAY AFTERNOON WILL BE NORTHWEST OF
ALL TAF SITES SO WILL NOT MENTION IN THIS FORECAST PACKAGE.

79

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT TUE MAY 10 2016/
NOT A GREAT DEAL OF CHANGE FROM THE MORNING UPDATE REGARDING THE
FORECAST THROUGH THE REMAINDER OF THE AFTERNOON/EVENING. ONE
MINUTE VISIBLE SATELLITE IMAGERY SHOWS AN EXPANDING CU FIELD FROM
NEAR DEL RIO NORTHEAST TO BROWNWOOD AND INTO EASTLAND CO. THE
DRYLINE IS LOCATED RIGHT IN THIS AREA ALTHOUGH CONVERGENCE HAS
GENERALLY BEEN WEAK. CU SHOULD CONTINUE TO BUILD WITH TEMPERATURES
NOW IN THE MID 90S ACROSS THIS AREA.

THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS HAS BECOME EXTREMELY
UNSTABLE WITH MIXED LAYER CAPES AROUND 4000J/KG RIGHT ALONG THE
I-35 CORRIDOR. THERE IS STILL SOME INHIBITION TO OVERCOME BUT THIS
SHOULD BECOME QUITE WEAK OVER THE NEXT COUPLE OF HOURS. WATER
VAPOR IMAGERY SHOWS A WEAK SHORTWAVE TROUGH MOVING OUT OF MEXICO
THAT WILL SPREAD ACROSS THE REGION OVER THE NEXT SEVERAL HOURS.
THE ASSOCIATED DEEP LAYER FORCING WITH THIS FEATURE IS RATHER
WEAK...BUT WITH ERODING CIN AND AT LEAST SOME CONVERGENCE ALONG
THE DRYLINE...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP BY 4-5 PM MAINLY WEST OF I-35.

STEEP LAPSE RATES AND MARGINAL DEEP LAYER SHEAR WILL SUPPORT
ORGANIZED CLUSTERS OF SEVERE STORMS WITH MAINLY A VERY LARGE HAIL
AND DAMAGING WIND THREAT. HIGH RESOLUTION GUIDANCE SUGGESTS THAT
ORGANIZED COLD POOLS ARE LIKELY TO DEVELOP AND ALLOW THESE STORMS
TO PROPAGATE EASTWARD THROUGH THE EVENING. GIVEN THE EXTREME
INSTABILITY AND WEAKENING INHIBITION...ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG ANY OUTFLOWS AND THESE TOO WILL
LIKELY BE SEVERE. ONE OR MORE BOWING LINE SEGMENTS IS LIKELY
THROUGH THE EVENING WHICH WOULD SUPPORT AN ENHANCED WIND DAMAGE
THREAT.

CONCERNING TORNADO POTENTIAL...OVERALL DEEP LAYER SHEAR IS
MARGINAL...HOWEVER MODEST SHEAR IN THE LOWEST 3KM COMBINED WITH
STRONG INSTABILITY WILL STILL SUPPORT AN ISOLATED TORNADO. THIS
POTENTIAL WILL BE MAXIMIZED IN ANY AREAS WHERE SURFACE WINDS CAN
BE LOCALLY BACKED WHICH MAY BE MOSTLY LIKELY TO OCCUR WITH NEW
CONVECTION IN THE VICINITY OF AN OUTFLOW BOUNDARY.

POPS WILL BE HIGHEST FOR THE REMAINDER OF THE AFTERNOON AND
EVENING GENERALLY SOUTH OF I-20...ALTHOUGH ALL AREAS OF NORTH AND
CENTRAL TEXAS NEED TO MONITOR THE POTENTIAL FOR SEVERE STORMS
THROUGH LATE EVENING. THIS ACTIVITY SHOULD MOVE EAST LATER
TONIGHT WITH STORM CHANCES ENDING FROM WEST TO EAST.

ON WEDNESDAY...A COLD FRONT WILL SLIDE SOUTH INTO OKLAHOMA AND THE
DRYLINE WILL STILL BE POSITIONED ACROSS WESTERN NORTH TEXAS. WE
ARE AGAIN EXPECTED TO DESTABILIZE BY LATE AFTERNOON WITH SCATTERED
SEVERE THUNDERSTORMS DEVELOPING ALONG THE DRYLINE ACROSS THE
NORTHWEST COUNTIES. THE CONVECTIVE EVOLUTION LATE TOMORROW NIGHT
IS A LITTLE UNCERTAIN...BUT IT DOES APPEAR THAT THERE IS A DECENT
SHOT OF THUNDERSTORMS CONTINUING ACROSS NORTH TEXAS AS THE FRONT
MOVES SOUTHWARD. THUNDERSTORM CHANCES ON THURSDAY ARE OBVIOUSLY
DEPENDENT ON WHAT HAPPENS LATE WEDNESDAY NIGHT...SO FOR NOW WILL
BROADBRUSH 40 POPS ACROSS THE AREA AS THE COLD FRONT IS EXPECTED
TO BE IN THE AREA. SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME
AS WELL.

IT LOOKS LIKE WE WILL GET A LITTLE BREAK ON FRIDAY AS RIDGING
BUILDS INTO THE AREA AND HIGH PRESSURE BEHIND THE FRONT SETTLES
IN. THE RESPITE WILL BE SHORT LIVED THOUGH AS NORTHWEST FLOW ALOFT
WILL SUPPORT AN ACTIVE WEATHER PERIOD OVER THE WEEKEND INTO EARLY
NEXT WEEK. RIGHT NOW...AS BEST WE CAN TELL...THE HIGHEST STORM
CHANCES WILL BE ON SUNDAY/SUNDAY NIGHT WITH A POSSIBLE MCS MOVING
THROUGH THE REGION.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    71  87  69  81  61 /  30  20  50  40  10
WACO                70  86  69  81  63 /  50  20  30  40  20
PARIS               69  84  67  79  58 /  20  20  50  40  10
DENTON              70  87  67  78  58 /  20  20  50  40  10
MCKINNEY            70  86  67  79  58 /  30  20  50  40  10
DALLAS              71  87  69  81  62 /  30  20  50  40  10
TERRELL             70  86  68  79  61 /  30  20  40  40  10
CORSICANA           70  86  68  81  63 /  40  20  30  40  20
TEMPLE              70  87  69  82  64 /  60  20  20  40  30
MINERAL WELLS       68  88  66  78  58 /  10  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/58
Hazardous weather outlook, May 10, 3:25 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE MAY 10 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. LARGE
HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS. COVERAGE OF STORMS WILL BE HIGHEST SOUTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. ALL STORMS SHOULD DISSIPATE BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AFTERNOON THROUGH
THURSDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. SOME SEVERE
STORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING ALONG THE
DRYLINE AND ALSO ALONG A SOUTHWARD MOVING COLD FRONT WEDNESDAY
NIGHT AND THURSDAY. THE THREAT FOR SEVERE STORMS WEDNESDAY
AFTERNOON AND NIGHT WILL BE NORTHWEST OF A LINE FROM PARIS TO
HILLSBORO TO LAMPASAS. THE THREAT FOR SEVERE STORMS WILL EXPAND TO
INCLUDE NEARLY ALL OF NORTH AND CENTRAL TEXAS ON THURSDAY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS BUT AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY
RAINFALL FROM CLUSTERS OF STORMS MAY CAUSE LOCALIZED FLOODING.
THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THURSDAY
AFTERNOON AND EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN SATURDAY AFTERNOON
AND EVENING WEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.
THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION SUNDAY AND
MONDAY. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND
EVENING SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35.
ELSEWHERE...SPOTTER ACTIVATION IS POSSIBLE MAINLY AFTER 5 PM.

In the hours before

Local storm report, May 10, 7:18 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     2 W WHITE SETTLEMENT    32.77N  97.48W
05/10/2016  E65 MPH          TARRANT            TX   AMATEUR RADIO

            WHITE SETTLEMENT ROAD AND CHAPEL CREEK BLVD
Local storm report, May 10, 7:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     4 W WHITE SETTLEMENT    32.77N  97.52W
05/10/2016  E60 MPH          TARRANT            TX   AMATEUR RADIO

            AND 3 TO 4 INCH TREE LIMBS DOWNED
Local storm report, May 10, 7:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     1 NW WESTWORTH          32.79N  97.43W
05/10/2016  E70 MPH          TARRANT            TX   ASOS

            KNFW AWOS
Local storm report, May 10, 7:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             LAKE WORTH              32.80N  97.40W
05/10/2016  E0.88 INCH       TARRANT            TX   TRAINED SPOTTER

            NICKEL SIZE HAIL AT LOOP 820 AND JACKSBORO HIGHWAY
Local storm report, May 10, 7:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     CHINA SPRING            31.65N  97.32W
05/10/2016  E65 MPH          MCLENNAN           TX   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE
Local storm report, May 10, 7:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     HURST                   32.82N  97.15W
05/10/2016  E65 MPH          TARRANT            TX   AMATEUR RADIO

            ALSO 6 INCH TREE LIMBS DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:14 PM CDTSevere Thunderstorm WarningFWDMcLennan76 min
May 10, 7:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
May 10, 7:57 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
May 10, 8:08 PM CDTSevere Thunderstorm WarningFWDLampasas49 min
May 10, 8:26 PM CDTSpecial Weather StatementFWDEastland34 min
May 10, 8:44 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone, Navarro61 min
May 10, 8:46 PM CDTSpecial Weather StatementFWDRockwall29 min
May 10, 8:50 PM CDTSpecial Weather StatementFWDCoryell25 min
May 10, 9:06 PM CDTSpecial Weather StatementFWDPalo Pinto24 min
May 10, 9:11 PM CDTSpecial Weather StatementFWDRockwall34 min
May 10, 9:14 PM CDTSpecial Weather StatementFWDBell31 min
May 10, 9:42 PM CDTSpecial Weather StatementFWDKaufman48 min
May 10, 9:45 PM CDTSpecial Weather StatementFWDAnderson, Freestone60 min
May 10, 9:48 PM CDTSpecial Weather StatementFWDBell, Falls, McLennan27 min
May 10, 10:09 PM CDTSpecial Weather StatementFWDHenderson, Rains, Van Zandt66 min
May 10, 10:32 PM CDTSpecial Weather StatementFWDLampasas28 min
May 10, 11:03 PM CDTSpecial Weather StatementFWDCoryell, Lampasas27 min
May 10, 11:48 PM CDTSpecial Weather StatementFWDEllis, Johnson27 min
May 11, 1:17 AM CDTSpecial Weather StatementFWDEllis, Kaufman58 min
May 11, 6:33 PM CDTSpecial Weather StatementFWDPalo Pinto27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.